Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Are Cold Hands A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Cold hands & feet with Neurontin

Last month I increased my dose of Neurontin from 300mg (3xdaily) to 600mg (3xdaily). I'm experiencing colder than usual hands and feet. Is this a side effect from the increased Neurontin and are there other alternatives? Thanks.
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It is hard to answer that question without details regarding such issues as your HIV status, HIV meds, whether you smoke, age, whether cold temperatures aggravate the condition, etc. Neurontin by itseld doesn't usually cause the feet/hands to feel... Read more »

gingko biloba interactions with HIV drugs

Hi Doc, I am thinking about taking gingko biloba as a treatment for poor circulation. I tend to get... Read more »

Should I get tested or slap my friend ?

Buongiorno sexy uomo italiano ! (ok, I used google translate, but I still mean it).As I was... Read more »
Articles
AIDS InfoNet

Herpes Simplex (Cold Sores and Genital Herpes)

What Is Herpes? HSV and HIV How Is HSV Transmitted? How Is Herpes Treated? Can Herpes Be Prevented? The Bottom Line What Is Herpes? Herpes simplex refers to a group of viruses that infect humans. Like herpes zoster (shingles, see ... Read more »
AIDS InfoNet

Drug Use and HIV

How Does Drug Use Relate to HIV? Injection and Infection Access to Clean Needles Drug Use and Unsafe Sex Medications and Drugs The Bottom Line How Does Drug Use Relate to HIV? Drug and alcohol use is a major factor in the spread... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

STAV-yoo-deen Brand Name: Zerit Other Name(s): BMY-27857, Estavudina, d4T Drug Class: Nucleoside Reverse Transcriptase Inhibitors Stavudine, also known as Zerit or d4T, is a type of medicine called a nucleoside reverse... Read more »
AIDS InfoNet

Osteoporosis

What Is Bone? What Is Osteoporosis? What Causes It? HIV and Osteoporosis Antacids and Bone Mineral Density How Do I Know if I Have Osteoporosis? What Can I Do About Osteoporosis? For More Information What Is Bone? ... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

34 year old hetero male

Posted by Anonymous, 1 Reply
...remains 2 1/2 months later, however the symptoms went away in about three or four weeks, although I still feel like [censored], cold hands, tired, some chest pains, dry-eyes and really irritated. Now my athletes feet that I have had for over ... Read more »

Worried Sick.. Is Yeast Infectious for HIV? (Long)

Posted by kdman, 1 Reply
...although the muscle aches and fatigue are gone (only lasted 2-3 weeks). However, I still feel cold chills, and I have constantly cold hands and feet. I've read that the main cause of these can be anxiety, due to vasoconstriction during chronic... Read more »

If you think you have ARS symptoms...Click Here

Posted by Anonymous, 2 Replies
... * irregular heartbeat, palpitations * asthma or shortness of breath * chest pain * sweaty palms or hands * cold hands or feet * skin problems (hives, eczema, psoriasis, tics, itching) * periodontal disease, jaw pain *... Read more »